# SDR 2001FA0000412

- Difficulty date: August 30, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N231EC
- Make and model: Mooney M20K
- Aircraft serial: 250167
- Engine: Cont TSIO360LB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tab
- Part number: 6422209052
- Part serial: I2896
- Condition: Broken
- Location: Engine
- Part time: 65 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SECURING/ATTACHING TAB WELDED TO EXHAUST RISER ASSEMBLY FOR CYLINDER NR 4 BROKE OFF CAUSING SUDDEN LOSS OF ENGINE MANIFOLD PRESSURE AND POWER RESULTING IN IMMEDIATE LANDING OF AIRCRAFT.  (NR 4 CYLINDER RISER SEPARATED FROM NR 6 RISER WHEN TAB BROKE.
